# SDR HYIA494BCKG102

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N494BC
- Make and model: Cessna 402C
- Aircraft serial: 402C0308
- Aircraft time: 24,881 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 0600015C00KG102A
- Part serial: 20932
- Condition: Failed
- Location: Hsi
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HSI FAILED (FROZEN) DURING CLIMB IN HEAVY RAIN AND MODERATE TURBULENCE.  EMERGENCY DECLARED, DIVERTED. LANDING WAS UNEVENTFUL.  MX FOUND REMOTE GRYO CIRCUIT BREAKER POPPED. R & R REMOTE GYRO. ACFT RELEASED BACK TO SERVICE.
